MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER MEDIUM; HIP COMPONENT
Model Number 26000018
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent right thr on (b)(6) 2020.Revised on (b)(6) 2020 due to dislocation.Surgeon reports the dislocation is most likely due to neutral version of the cup placement.Patient revised with a +7 cocr head and a 15 degree lip liner.(b)(6).

Brand Name
COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11171474
Report Number3010536692-2021-00015
Device Sequence Number19368069
Product Code JDL
UDI-Device IdentifierM684260000181
UDI-PublicM684260000181
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26000018
Device Catalogue Number26000018
Device Lot Number1837353
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR